# SDR UPS07449096

- Difficulty date: January 9, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 920-930 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT STRINGER FOUND CORROSION AT STA 920-930 S28L.  CORROSION BLEND OUT 0.035 X .5 X 10 INCHES EXCEED SRM LIMIT.  STRINGER 28L REPAIRED AS PER SRM 53-10-01 FIG 1, JUST BETWEEN BS 890-950.
